Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lie isomorphisms of derived rings of simple rings


Author: Richard A. Howland
Journal: Trans. Amer. Math. Soc. 145 (1969), 383-396
MSC: Primary 16.46
DOI: https://doi.org/10.1090/S0002-9947-1969-0252441-0
MathSciNet review: 0252441
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. N. Herstein, Topics in ring theory, Lecture notes, Univ. of Chicago, Chicago, Ill., 1965. MR 0271135 (42:6018)
  • [2] N. Jacobson, Lie algebras, Wiley, New York, 1962. MR 0143793 (26:1345)
  • [3] -, Structure of rings, Amer. Math. Soc. Colloq. Publ., Vol. 37, Amer. Math. Soc., Providence, R. I., 1956.
  • [4] W. Landherr, Ueber einfache Liesche Ringe, Abh. Math. Sem. Univ. Hamburg 11 (1935), 41-64.
  • [5] W. S. Martindale, Lie isomorphisms of primitive rings, Proc. Amer. Math. Soc. 14 (1963), 909-916. MR 0160798 (28:4008)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.46

Retrieve articles in all journals with MSC: 16.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0252441-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society